| Model Number |
480275-10 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a da vinci¿assisted low anterior resection procedure, the harmonic ace blade tip fractured and a fragment fell inside the patient.The fragment was retrieved using laparoscopic instruments during the same procedure which was completed robotically.
Additional Manufacturer Narrative
The harmonic ace instrument has not been received for failure analysis evaluation.